Unusual cardiovascular response to intravenous lisuride bolus. Possible drug-induced coronary angiospasm

A. Capria, F. Stocchi, A. Attanasio, M. Quatrana, D. Cannata, S. Ruggieri

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)792-793
Number of pages2
JournalChest
Volume91
Issue number5
Publication statusPublished - 1987

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Cite this

Capria, A., Stocchi, F., Attanasio, A., Quatrana, M., Cannata, D., & Ruggieri, S. (1987). Unusual cardiovascular response to intravenous lisuride bolus. Possible drug-induced coronary angiospasm. Chest, 91(5), 792-793.

Unusual cardiovascular response to intravenous lisuride bolus. Possible drug-induced coronary angiospasm. / Capria, A.; Stocchi, F.; Attanasio, A.; Quatrana, M.; Cannata, D.; Ruggieri, S.

In: Chest, Vol. 91, No. 5, 1987, p. 792-793.

Research output: Contribution to journalArticle

Capria, A, Stocchi, F, Attanasio, A, Quatrana, M, Cannata, D & Ruggieri, S 1987, 'Unusual cardiovascular response to intravenous lisuride bolus. Possible drug-induced coronary angiospasm', Chest, vol. 91, no. 5, pp. 792-793.
Capria A, Stocchi F, Attanasio A, Quatrana M, Cannata D, Ruggieri S. Unusual cardiovascular response to intravenous lisuride bolus. Possible drug-induced coronary angiospasm. Chest. 1987;91(5):792-793.
Capria, A. ; Stocchi, F. ; Attanasio, A. ; Quatrana, M. ; Cannata, D. ; Ruggieri, S. / Unusual cardiovascular response to intravenous lisuride bolus. Possible drug-induced coronary angiospasm. In: Chest. 1987 ; Vol. 91, No. 5. pp. 792-793.
@article{50149702c50f482caf1974cfbc775e96,
title = "Unusual cardiovascular response to intravenous lisuride bolus. Possible drug-induced coronary angiospasm",
author = "A. Capria and F. Stocchi and A. Attanasio and M. Quatrana and D. Cannata and S. Ruggieri",
year = "1987",
language = "English",
volume = "91",
pages = "792--793",
journal = "Chest",
issn = "0012-3692",
publisher = "Elsevier Inc.",
number = "5",

}

TY - JOUR

T1 - Unusual cardiovascular response to intravenous lisuride bolus. Possible drug-induced coronary angiospasm

AU - Capria, A.

AU - Stocchi, F.

AU - Attanasio, A.

AU - Quatrana, M.

AU - Cannata, D.

AU - Ruggieri, S.

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=0023194229&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023194229&partnerID=8YFLogxK

M3 - Article

C2 - 3568790

AN - SCOPUS:0023194229

VL - 91

SP - 792

EP - 793

JO - Chest

JF - Chest

SN - 0012-3692

IS - 5

ER -